On June 12th of this year, I went to our local ER because I had been having vaginal bleeding for 3 weeks, and found out that I was pregnant. The doctor there told me that I was possibly having a miscarriage and to watch and get into the doctor as soon as possible. On June 14th I had and ultrasound done and a vaginal ultrasound done. The next day at my family doctor he told me they could not see anything on the ultrasounds because I was not far enough along yet, but so far it looked ok. Well on Monday June 18th, I started having severe cramps, I could not walk, move or anything. My boyfriend took me back to the ER, where I told them I was pregnant and what was going on. The doctor had a blood test done on me, and that was all. He never touched me the whole time I was in there. No ultrasound, no pelvic exam, he didn't even feel my stomach to see if I had pain anywhere. He put his hand on the side of the bed and told me I was having a miscarriage, gave me some pain pills and sent me home. Two days later on June 20th I finally got into a OBGYN. Within 30 minutes of being there he was doing an ultrasound and found that I in fact had an ectopic pregnancy. He said the pains I had on Monday were my felopian tube rupturing, and that I had been bleeding internally for two days, so they had to get me in to do surgery as soon as possible. During the surgery he found that since it had not been caught on that Monday like it should have they had to take out my right felopian tube. And I now have only a 30 percent chance to have kids. And to think I had asked the ER doctor if they had checked for an ectopic pregnancy and he said yes and that was not what it was it was just a miscarriage.Reply Follow This Thread Stop Following This Thread Flag this Discussion
Recognize the risks associated with Crohn’s disease.
Did you know that one in six US adults has high cholesterol?
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?